Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A twistor correspondence and Penrose transform for odd-dimensional hyperbolic space

Authors: Toby N. Bailey and Edward G. Dunne
Journal: Proc. Amer. Math. Soc. 126 (1998), 1245-1252
MSC (1991): Primary 22E46, 32L25; Secondary 53C35
MathSciNet review: 1443811
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For odd-dimensional hyperbolic space $\mathcal{H}$, we construct transforms between the cohomology of certain line bundles on $\mathcal{T}$ (a twistor space for $\mathcal{H}$) and eigenspaces of the Laplacian $\Delta$ and of the Dirac operator $D$ on $\mathcal{H}$. The transforms are isomorphisms. As a corollary we obtain that every eigenfunction of $\Delta$ or $D$ on $\mathcal{H}$ extends as a holomorphic eigenfunction of the corresponding holomorphic operator on a certain region of the complexification of $\mathcal{H}$. We also obtain vanishing theorems for the cohomology of a class of line bundles on $\mathcal{T}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22E46, 32L25, 53C35

Retrieve articles in all journals with MSC (1991): 22E46, 32L25, 53C35

Additional Information

Toby N. Bailey

Edward G. Dunne
Address at time of publication: American Mathematical Society, P.O. Box 6248, Providence, Rhode Island 02940

PII: S 0002-9939(98)04215-4
Keywords: Penrose transform, twistor theory, involutive cohomology, hyperbolic space, eigenspaces of the Laplacian, Dirac operator
Received by editor(s): October 3, 1996
Additional Notes: The authors are grateful for support from the EPSRC. The second author would also like to thank the Department of Mathematics at the University of Edinburgh for their hospitality.
Communicated by: Roe Goodman
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia